Publications Mathématiques de l'Institut des Hautes Études Scientifiques

, Volume 95, Issue 1, pp 151–183

Coxeter groups, Salem numbers and the Hilbert metric

  • Curtis T. McMullen

DOI: 10.1007/s102400200001

Cite this article as:
McMullen, C. Publ. math., Inst. Hautes Étud. Sci. (2002) 95: 151. doi:10.1007/s102400200001
  • 131 Views

Copyright information

© Institut des Hautes Études Scientifiques et Springer-Verlag Berlin Heidelberg, 2002

Authors and Affiliations

  • Curtis T. McMullen
    • 1
  1. 1.Mathematics Department, Harvard University, 1 Oxford St, Cambridge, MA 02138-2901, USAUS